# SDR USAA2011102500013

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 55,503 hours, 36,629 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - MFEC INSPECTION SHOWS A CRACK ON FUSELAGE SKIN AT BS 767+7 INCHES, S24L.  REPAIRED FUSELAGE SKIN AT BS 767+7 INCHES, S24L IAW B737 SRM 53-00-01 REPAIR 31.
